MathSciNet Relay Station
MathSciNet bibliographic data
MR123132 41.10
Smoljak, S. A. Interpolation and quadrature formulas for the classes $W\sb{s\sp{\alpha }}$ and $E\sb{s\sp{\alpha }}$. Dokl. Akad. Nauk SSSR 131 1028--1031 (Russian); translated as Soviet Math. Dokl. 1 1960 384–387.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement